MAUDE Adverse Event Report: SPECTRUM MEDICAL LIMITED QUANTUM VENTILATION MODULE; GAS BLENDER FOR HEART LUNG MACHINE

SPECTRUM MEDICAL LIMITED QUANTUM VENTILATION MODULE; GAS BLENDER FOR HEART LUNG MACHINE
Model Number QVM
Medical Device Problem Code Suction Problem (2170)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/24/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
On return, testing of the actual device found the vavd (vacuum assist venous drain) was faulty.No further information was able to be determined.The component was replaced and testing passed.
 
Event or Problem Description
Perfusionist reported that they had difficulty resetting the vacuum to normal after reapplying the clamp to the tubing.The device was continued to be used to complete the case successfully.We consider inability to regulate vacuum to be reportable, despite no harm to the patient involved.

Brand Name
QUANTUM VENTILATION MODULE
Common Device Name
GAS BLENDER FOR HEART LUNG MACHINE
Manufacturer (Section D)
SPECTRUM MEDICAL LIMITED
harrier4, meteor business park
cheltenham road east
gloucester, gloucestershire GL2 9 QL
UK  GL2 9QL
Manufacturer (Section G)
SPECTRUM MEDICAL LIMITED
harrier4, meteor business park
cheltenham road east
gloucester, gloucestershire GL2 9 QL
UK   GL2 9QL
Manufacturer Contact
edward blogg
harrier4, meteor business park
cheltenham road east
gloucester, gloucestershire GL2 9-QL
UK   GL2 9QL
MDR Report Key20840881
Report Number3006073153-2024-00121
Device Sequence Number3759498
Product Code DTX
UDI-Device Identifier05060434420688
UDI-Public05060434420688
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K181942
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 12/03/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberQVM
Device Catalogue Number51-000045-00
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/07/2022
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/27/2022
Initial Report FDA Received Date12/04/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/15/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown